MathSciNet Relay Station
MathSciNet bibliographic data
MR2447930 (2009k:35117) 35K55 (35D10 35K35)
Bögelein, Verena Partial regularity and singular sets of solutions of higher order parabolic systems. Ann. Mat. Pura Appl. (4) 188 (2009), no. 1, 61–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement